# SDR SWAA2022071219221

- Difficulty date: June 15, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 76,674 hours, 45,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Fwd Entry Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXIT PLACARD AT FORWARD ENTRY DOOR LOOSE / [01] RESECURED LOWER EXIT SIGN COVER @ FWD ENTRY DOOR PER SIP
